# SDR FDKA200712420

- Difficulty date: December 26, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 17,459 hours, 15,782 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6135  MCO (1700 PHX LCL) - EMERGENCY EXIT LIGHT AT SERVICE DOOR WILL NOT COME ON.  REST CONNECTOR, OPS NORMAL.
